# SDR 0500393239

- Difficulty date: March 27, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 38,202 hours, 15,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR WAS DETECTED DURING DESCENT.  DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY AT MEM.  REPLACED THE NR 1 FORWARD OVEN AND CLEANED VENTILATION FILTER BEND NR 2 FORWARD OVEN.  OBSERVED SMOKE AT AFT LOWER CORNER OF FIRST OFFICER'S SLIDING WINDOW.  REPLACED NR 2 WINDOW HEAT COMPUTER BUT SMOKE WAS STILL PRESENT AT THE SLIDING WINDOW.  APPLIED MEL PROVISIONS AND AIRCRAFT RETURNED TO SERVICE.
